# SDR DALA2023112109611

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 MID CABIN FLOOR, RH SEAT TRACK Y-953 FOUND WITH CROWN CHIPPED BETWEEN FR53.1 AND FR53.2. CORRECTIVE ACTION: SEAT TEACK REMOVED AND REPLACED BETWEEN FR47 TO FR53.2 AT Y-953 AS PER A330 SRM 53-00-15. (0073436)
